Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes breast pain after taking Mifepristone and Misoprostol?

My friend took MT Pill a few days ago. Mifepristone 200mg orally followed by misoprostol 2 tabs vaginally after 2 days. Started bleeding on the same day with passage of clots. Bled for 2 days, followed by no bleeding for 2 days. Then mild bleeding for another 2 days. She complains of breast pain now after 9 days. Want to know if she aborted fully?
Wed, 12 Nov 2014
Report Abuse
General & Family Physician 's  Response
Hi,
its very important to consult the required specialist that is an obstetrician/gynaecologist before you try method of medical termination of pregnancy. i suggest u to immediately consult the doctor and do the needful.

breast pain may be due to a different cause. any history of fever?

however, the main concern is to know if she has successfully eliminated the contents of pregnancy.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

So..my breasts have been hurting for a little over two weeks, maybe two and a half weeks (lost count) and I missed my period for three months and before that was two and a half years. I felt nauseous for a couple days but that went away and the flow was pretty heavy the other day. The cramps are so much worse then usual but they re slowly going away...and I don t know if this is true or not but I read online that the clots aren t supposed to be bigger then a quarter, and some were. I should probably mention that when the breast pain started, it actually started in my nipples...and then the pain spread to my breasts...I don t know if that means something...and the pain just gets worse little by little. I should also mention that on the heavy day I was using tampons that were for 5-6 hour use and I was changing them literally every hour. Also, that same day at 5:10 am when I woke up my bottoms looked like a crime scene...well not literally but my bottoms were soaked. Today my period was getting lighter to the point where the color was a little brown, which I heard is normal and means I m nearing the end of my period. But then I felt a rush of blood and when I got to the bathroom, an abnormally large clot came out. A smaller clot came out not too long after and a second smaller one came out when I felt another rush . The blood is bright red and my cramps are coming back and the pain is almost unbearable. What do you think this could be?

doctor1 MD

I started taking clindamycin 300 mg capsules 4 times daily for ten days as prophylasis for a tooth extraction. I am now experiencing a dull pain under my right breast. I also feel like vomiting after meals. should I decrease the frequency of the medication? Are there any interactions with food.

doctor1 MD

hi, am 21, two weeks ago I took the mifeprostone and misoprostol tablets and bled for ten days with heavy clotting.. had sex protected yesterday after a week of bleeding only to start bleeding again with sharp shooting pains on my right breast. am I pregnant again?